Almost sure path properties of branching diffusion processes
Séminaire de probabilités de Strasbourg, Tome 32 (1998), p. 108-127
@article{SPS_1998__32__108_0,
     author = {Git, Y.},
     title = {Almost sure path properties of branching diffusion processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {32},
     year = {1998},
     pages = {108-127},
     zbl = {0915.60077},
     mrnumber = {1655147},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1998__32__108_0}
}
Git, Y. Almost sure path properties of branching diffusion processes. Séminaire de probabilités de Strasbourg, Tome 32 (1998) pp. 108-127. https://www.numdam.org/item/SPS_1998__32__108_0/

[1] Chauvin, B. & Rouault, A. KPP equation and branching Brownian Motion in the subcritical speed-area. Application to spatial trees. Prob. Th. and Rel. Fields 80, 1988. p299-314. | Zbl 0653.60077

[2] Neveu, J. Multiplicative martingales for spatial branching process. Sem. Stochastic Processes Princeton. p223-242. | Zbl 0652.60089

[3] Schilder, M. Some Asymptotic formulae for Wiener integrals. Trans. Amer. Math. Soc. 125, 1966. p63-85 | MR 201892 | Zbl 0156.37602

[4] Strassen, V. An invariance principle for the law of the iterated logarithm. Z. Wahrsch. Verw. Gebiete 3, 1964. p227-246. | MR 175194 | Zbl 0132.12903

[5] Uchiyama, K. Spatial growth of a branching process of particles living in Rd. Annals of Probability 10, 1982. p896-918. | MR 672291 | Zbl 0499.60088

[6] Varadhan, S.R.S. Large Deviations and Applications. CBMS-NSF Regional Conference Series in Applied Mathematics , 1984. | MR 758258 | Zbl 0549.60023

[7] Warren, J. Some Aspects of Branching Processes. Ph.D. dissertation, University of Bath, 1995